# SDR SWIA200311977

- Difficulty date: May 12, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 17,900 hours, 25,332 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Eng Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF FOR AURAL WARNING ''OIL'' WITH LIGHT FLASHING ON MAP (OIL PRESS).  PERFORMED AURAL WARNING RESET AND STATIC RUN UP.  STILL RECEIVED ''OIL'' AURAL WARNING.  FOUND AND REPAIRED A CHAFED WIRE ON NR 1 ENGINE OIL PRESSURE SWITCH.  GROUND RUN UP OPS CHECK GOOD.
